Q-curves over quadratic fields.

Yuji Hasegawa

Manuscripta mathematica (1997)

  • Volume: 94, Issue: 3, page 347-364
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Hasegawa, Yuji. "Q-curves over quadratic fields.." Manuscripta mathematica 94.3 (1997): 347-364. <http://eudml.org/doc/156344>.

author = {Hasegawa, Yuji},
journal = {Manuscripta mathematica},
keywords = {quadratic fields; elliptic curve; -curves; isogenies; modular curve},
number = {3},
pages = {347-364},
title = {Q-curves over quadratic fields.},
url = {http://eudml.org/doc/156344},
volume = {94},
year = {1997},

AU - Hasegawa, Yuji
TI - Q-curves over quadratic fields.
JO - Manuscripta mathematica
PY - 1997
VL - 94
IS - 3
SP - 347
EP - 364
KW - quadratic fields; elliptic curve; -curves; isogenies; modular curve
UR - http://eudml.org/doc/156344
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.